TU Darmstadt / ULB / TUbiblio

Existence and uniqueness of global classical solutions to a two species cancer invasion haptotaxis model

Giesselmann, Jan and Kolbe, Niklas and Lukacova-Medvidova, Maria and Sfakianakis, Nikolaos :
Existence and uniqueness of global classical solutions to a two species cancer invasion haptotaxis model.
[Online-Edition: http://aimsciences.org//article/doi/10.3934/dcdsb.2018169]
In: Discrete & Continuous Dynamical Systems - B, 23 (10) pp. 4397-4431.
[Article] , (2018)

Official URL: http://aimsciences.org//article/doi/10.3934/dcdsb.2018169
Item Type: Article
Erschienen: 2018
Creators: Giesselmann, Jan and Kolbe, Niklas and Lukacova-Medvidova, Maria and Sfakianakis, Nikolaos
Title: Existence and uniqueness of global classical solutions to a two species cancer invasion haptotaxis model
Language: German
Journal or Publication Title: Discrete & Continuous Dynamical Systems - B
Volume: 23
Number: 10
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 16 Oct 2018 11:14
Official URL: http://aimsciences.org//article/doi/10.3934/dcdsb.2018169
Export:

Optionen (nur für Redakteure)

View Item View Item